# SDR YENA201803200136

- Difficulty date: March 20, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 56,225 hours, 20,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 103583
- Condition: No Test
- Location: Emergency Light
- Part time: 17,986 hours, 6,638 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 13WL FAILED AN EMERGENCY LIGHT SYSTEM TEST.   R & R THE BATTERY IAW AMM 33-51-38, BATTERY AND SYSTEM OPS CHECKED GOOD.
